×

zbMATH — the first resource for mathematics

Toroidal algebraic groups. (English) Zbl 0107.14703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Satoshi Arima, Commutative group varieties, J. Math. Soc. Japan 12 (1960), 227 – 237. · Zbl 0113.36307 · doi:10.2969/jmsj/01230227 · doi.org
[2] Armand Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20 – 82 (French). · Zbl 0070.26104 · doi:10.2307/1969949 · doi.org
[3] Serge Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. · Zbl 0098.13201
[4] Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401 – 443. · Zbl 0073.37601 · doi:10.2307/2372523 · doi.org
[5] Maxwell Rosenlicht, Some rationality questions on algebraic groups, Ann. Mat. Pura Appl. (4) 43 (1957), 25 – 50. · Zbl 0079.25703 · doi:10.1007/BF02411903 · doi.org
[6] Maxwell Rosenlicht, A universal mapping property of generalized jacobian varieties, Ann. of Math. (2) 66 (1957), 80 – 88. · Zbl 0099.16003 · doi:10.2307/1970118 · doi.org
[7] André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948 (French). · Zbl 0037.16202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.